# SDR 00FDEA00528

- Difficulty date: August 1, 2000
- Submitted: August 16, 2000
- Operation: Air carrier
- Aircraft: N318FE
- Make and model: Doug DC-10-30
- Aircraft serial: 46837
- Aircraft time: 63,450 hours, 15,749 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Skin
- Condition: Cracked
- Location: Cowl
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE LT CORE COWL FWD SKIN FOUND CRACKED.  *S/D*  REMOVED AND REPLACED PER EA 1-7110-52071.
